# SDR ALGA086239

- Difficulty date: April 22, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C*
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23008614
- Part serial: 601
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

.020 INCH GAP BETWEEN AREA (A) AND AREA (B).   CRACKS IN DEFLECTOR PLATE.
